# SDR SWAA2021081025979

- Difficulty date: October 26, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 43,294 hours, 21,893 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Damaged
- Location: Wng-Bdy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING 193 HAS 16 ELONGATED FASTENER HOLES. / REMOVED AND REPLACED PANEL 193B PER AMM 53-51-21 AND SRM 51-40-02
